Chiodo, A.J., Chiodo, M., Owyang, M.T. et al. (1 more author) (2004) Subjective Probabilities: Psychological Theories and Economic Applications. The Federal Reserve Bank of St Louis Review, 86 (1). pp. 33-47.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 11 Feb 2009 12:24 |
Last Modified: | 11 Feb 2009 12:24 |
Published Version: | http://research.stlouisfed.org/publications/review... |
Status: | Published |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:7611 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online